# SDR ASMF201612017

- Difficulty date: December 19, 2016
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 39,033 hours, 15,050 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Solenoid
- Part number: A42006692302
- Part serial: P12902
- Condition: Failed
- Location: Rt Overwing
- Part time: 39,033 hours, 15,050 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 45 KNOTS DUE TO RIGHT FORWARD EMERGENCY OVERWING DOOR WARNING ANNUNCIATOR ILLUMINATED. MAINTENANCE PERFORMED REVISION IAW AMM 52-20-00.  THE RIGHT FORWARD EMERGENCY OVERWING WARNING DOOR SOLENOID WAS REPLACED IAW AMM 52-22-41 AND THE FIM 52-20 TASK PROCEDURE WAS PERFORMED, TESTED CORRECT AND THE REPORT WAS CLOSED.
